# SDR USAA2015030900006

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 35,520 hours, 12,674 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 2607MK3
- Part serial: 26072036
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 32,752 hours, 12,420 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE 1 COMPRESSOR VANE FAULT ON TAKEOFF ROLL APPROX 50 KIAS.  AVOIDED TAKEOFF & SHUTDOWN ENG 1 IAW ECAM.  REPLACED VSV ACTUATOR ON NR 1 ENG IAW AMM 75-32-41 & 71-00-00-710. OPERATIONAL CHECKS ACCOMPLISHED WITH NO DEFECTS NOTED.
